# SDR 96ZZZX3253

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5402T
- Make and model: Skrsky S76
- Aircraft serial: 760140
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Beam
- Part number: 7610305001101
- Condition: Loose
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH BEAM WAS FOUND LOOSE ON PITCH SHAFT, WITH .1250 INCH GAP BETWEEN WASHER-RETAINER AND NUT.  INSPECTION REVEALED PITCH BEAM NUT WAS BOTTOMING OUT ON PITCH SHAFT, PREVENTING PITCH BEAM AND WASHER FROM SEATING.  THE PITCH SHAFT HAD 80 HOURS SINCE INSTALLATION WITH TAIL GEARBOX (NUT WAS PROPERLY TORQUED).  REPLACED PITCH SHAFT ASSY, PITCH BEAM, AND WASHER-RETAINER.
